# SDR MASA2018021012966

- Difficulty date: February 10, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N89357
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000694
- Aircraft time: 584 hours, 335 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Aed
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AED WILL NOT TEST OR POWER UP.
